Review: could Singulair cause Acne?
Summary: Acne is found among people who take Singulair, especially for people who are female, 10-19 old, have been taking the drug for 2 - 5 years, also take medication Symbicort, and have Asthma.
We study 41,231 people who have side effects while taking Singulair from FDA and social media. Among them, 58 have Acne. Find out below who they are, when they have Acne and more.
You are not alone: join a mobile support group for people who take Singulair and have Acne >>>
Singulair has active ingredients of montelukast sodium. It is often used in asthma. (latest outcomes from 42,883 Singulair users)
Acne (skin problems that cause pimples) has been reported by people with birth control, depression, rheumatoid arthritis, crohn's disease, multiple sclerosis. (latest reports from 33,115 Acne patients)
On Jan, 11, 2015: 41,217 people reported to have side effects when taking Singulair. Among them, 63 people (0.15%) have Acne.
Time on Singulair when people have Acne * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
Gender of people who have Acne when taking Singulair * :
Age of people who have Acne when taking Singulair * :
Severity of Acne when taking Singulair ** :
|least||moderate||severe||most severe |
How people recovered from Acne ** :
|while on the drug||after off the drug||not yet |
Top conditions involved for these people * :
- Asthma (25 people, 39.68%)
- Acne (13 people, 20.63%)
- Hypothyroidism (4 people, 6.35%)
- Diabetes mellitus (3 people, 4.76%)
- Chronic myeloid leukaemia (3 people, 4.76%)
Top co-used drugs for these people * :
- Symbicort (15 people, 23.81%)
- Accutane (13 people, 20.63%)
- Qvar 40 (10 people, 15.87%)
- Omalizumab (10 people, 15.87%)
- Nasonex (9 people, 14.29%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Acne while taking Singulair?
You are not alone! Join a mobile support group:
- support group for people who take Singulair and have Acne
- support group for people who take Singulair
- support group for people who have Acne
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
- I took fexofenadine for a few months last year, and had oesophagus pain and problems swallowing. i had a gastroscopy eventually. but by the time i had the procedure, i had stopped the fexofenadine.
I had started the Oesophagus problems about the time I was put on Flexofenadine. I did not at the time blame this Ryhinitis drug to the digestion problems I was having. But stopped the Flezofenadine, as it did not completely help my Ryhinitis. I was put on Loretidine for the Ryhinitis, but this made me feel washed out, so after a couple,of months I changed to Benedryl with Acrivastine . My Oesophagus problems were starting to improve. Today 9 months later, Imwent to the doctor to see if there was anything else for Ryhinitis, I have been put back on Fexofenadine, worried now that my Oesophagus will start again to cause problems.
- Can viral myositis make my mysathenai gravis flare up? (1 answer)
I am feeling weak, out of breath, and have difficulty walking due to my swelling, achiness, and slight pain! I was feeling fine just a few weeks ago......... had traveled and had no complaints........
- How to treat tubercolosis pimples?
I already cured from my abdominal TB and stop using anti tb drugs about a month now, but the acne still there. How to cure this pimple? I never had it before I use the drugs. Will salicylic acid works? Thanks.
- Can bacteria filled periodontal pockets cause acne
on my bottom pre molar i have gum recession for a few years. Within that time i have also suffered from recurring out break on the same side and location of the periodontal pocket. the premolar on the opposite side has also recently started to recede, and i have noticed a small breakout forming. is it possible these pockets are filling with bacteria and causing my acne flair up?
- What is the interactions between sodium valproate and roaccutane?
i took biotin tablets for hair and i take sodium valproate since 2004 till now, i want to take roaccutane for my acne, please answer me.
More questions for: Singulair, Acne
You may be interested at these reviews (Write a review):
- Constant tiny pimples and worse after taking lantus
I finally made a connection to my skin issue. I have been using lantus for nearly 6 or so years now and I mostly always have some sort of raw acne on my face. I had it prior to Lantus as well, but it seemed it I could somewhat tell what set it off.
Anyhow, I recently had ran out and used Novolin 70/30 until the other came in. During the use my sugars were better and my skin seemed to clear up a bit. So, I get another bottle of Lantus and less than 1 week of use I had a blister on my foot and my face, all at once, was nearly covered in tiny rash-ish like tiny blisters. They don't clear up with acne medicine and there are at least 2 new ones every morning. I watch them develop throughout the day as well. I have kept using it bc I don't want to waste it and bc of this my face has stayed "blistery" and I feel infectious.
Whether it is related or not I also get very large, painful and destructive cysts on my face as well. I was told by my doctor that it looks like staff, but I never got them on my face before Lantus. Kind of makes a bit of a correlation to me.
Does anyone else experience these issues?
- 1 year old fainting after taking singulair
My 1 year old girl has asthma like breathing issues when she gets colds.she had been taking singulair and has fainted about 5 times after she mildly hurts herself.(bumps head usually) then screams out forcefully without breathing in then looses consciousness for a few seconds.all incidents after taking singulair.over the course of a few months she is not taking anymore for about 2 weeks but has not passed out recently even after screaming pretty hard .it's hard to say if she has really hurt herself in a similar matter or worse but they are pretty minor incidents that she gets worked up about .
- Singulair to the rescue
Antihistamines , even in small amounts, cause my prostate to swell immensely. Several months ago my allergies reached the point I had to take something. I had a physician's sample of 10 mg Singulair, so I took one. To my amazement, I got quick relief from extreme allergies, but my prostate SHRUNK as much as it did on finesteride. Since then I take my usual 2 mg hytrin each morning and my 10 mg Singulair at night and the combo has all but done away with my prostatic hyperplasia. NEVER HEARD OF THIS BEFORE, SO I THOUGHT I WOULD PASS MIT ON.
- Eczema and birth control-microgestin
I started getting eczema over the last year and recently decided it may be from the birth control as well, which I started taking @ 2 months before I got the eczema and skin started breaking out...weight gain, etc. I am on singulair, westcort cream, moisture/kenalog, exederm cream, cerevue wash, cetaphil moisturizer, and started using the black soap which is apparently helping. I started a vegetarian diet and eat mainly the same foods daily to monitor anything for allergies. I stopped taking the pill 3 days ago and I am optimistic. I am hoping others have had positive experiences.
- Depo provera overdose
Dr acidentially gave me something like 9 times the normal dose of depo provera. My life has been miserable! I have fought excessive weight gain, infertility, severe cellulite, and acne for 20 years.
More reviews for: Singulair, Acne
Comments from related studies:
From this study (4 years ago):
itchy skin, difficulty tolerating cold weather, ovarian pain, puffiness in face and extremities, persistent colds, allergies seem to be worse.
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.